Cholesterol Medications Side Effects – Statins, Firates and Resins!

Cholesterol Medications Side EffectsAll cholesterol medications side effects are something to be concerned about. However, you can live in relatively good health while on these these statins if you know what to expect. A lot of people that take cholesterol medications also have other medical issues such as high blood pressure or obesity. When you combine these factors with high cholesterol levels, there is a chance of more severe cholesterol medications side effects. You may also experience side effects that are not documented on this list, but for the most part, these are the things that you need to be most aware of.

Comparing cholesterol medications over the counter and traditional statins, you will find that some side effects are exactly the same. For instance, Zocor side effects include liver abnormalities and abdominal pain. As the liver processes cholesterol, you can find the very same side effects in over the counter drugs.

Generally, cholesterol medications side effects consist of nausea, stomach pains, headache, dizziness and swelling. More specifically, Lipitor side effects are sinus irritation, yellow colored skin or eyes, tender muscles and loss of appetite. You can use statins alternatives if you are afraid to use drugs such as Lipitor, but there is no guarantee that you won’t have side effects with those as well.

When you identify and address cholesterol medications side effects soon after they occur, your doctor can advise you on what to do. Something as simple as a change in dosage can help to eliminate these nasty adverse reactions. You can also have your prescription switched over to a new medication if it is found that you cannot tolerate the cholesterol lowering medication that you are on currently.

What you absolutely do not want to do is stop taking your cholesterol medication, even if you have terrible side effects. Your cholesterol levels could shoot up, causing you to be at risk for heart attack and stroke. Simply give your doctor a call, or go to the emergency room if the side effects are serious enough. Your condition will be monitored and you will be put on a medication that is right for you.

Share and Enjoy

  • Facebook
  • Twitter
  • Google Plus
  • Pinterest
  • LinkedIn
  • Tumblr
  • Delicious
  • StumbleUpon
  • Add to favorites
  • Email